Skip to main content

Computations of gelfand-fuks cohomology, the cohomology of function spaces, and the cohomology of configuration spaces

Part of the Lecture Notes in Mathematics book series (LNM,volume 657)

Keywords

  • Spectral Sequence
  • Characteristic Zero
  • Finite Type
  • Field Coefficient
  • Weakly Homotopy

These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

This is a preview of subscription content, access via your institution.

Buying options

Chapter
USD   29.95
Price excludes VAT (USA)
  • DOI: 10.1007/BFb0069229
  • Chapter length: 38 pages
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
eBook
USD   54.99
Price excludes VAT (USA)
  • ISBN: 978-3-540-35809-1
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
Softcover Book
USD   69.95
Price excludes VAT (USA)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. D. W. Anderson, A generalization of the Eilenberg-Moore spectral sequence, B.A.M.S. 78 (1972), 784–786.

    MathSciNet  CrossRef  MATH  Google Scholar 

  2. M. G. Barratt and P. J. Eccles, Γ+-structures III, Topology 3 (1974), 199–208.

    MathSciNet  CrossRef  MATH  Google Scholar 

  3. R. Bott, On the Gelfand-Fuks cohomology, Proceedings of Symposia in Pure Mathematics, v. 27, part 1, 357–364.

    Google Scholar 

  4. G. Bredon, Sheaf Theory, McGraw-Hill, New York.

    Google Scholar 

  5. W. Browder, Homology operations and loop spaces, III. J. Math. 4 (1960), 347–357.

    MathSciNet  MATH  Google Scholar 

  6. F. R. Cohen, Homology of Ωn+1Σn+1X and Cn+1X, n > 0, B.A.M.S. 79 (1973), 1236–1241.

    CrossRef  Google Scholar 

  7. —, T. J. Lada, and J. P. May, The Homology of Iterated Loop Spaces, Springer-Verlag, Lecture Notes in Math., v. 533.

    Google Scholar 

  8. — and L. R. Taylor, A stable decomposition for certain spaces (submitted).

    Google Scholar 

  9. —, Structure and homology of configuration spaces (in preparation).

    Google Scholar 

  10. I. M. Gelfand and D. B. A. Fuks, The cohomology of the Lie algebra of tangent vector fields on a smooth manifold, Funct. Anal. Appl. 3 (1969), 32–52.

    MathSciNet  Google Scholar 

  11. —, The cohomology of the Lie algebra of tangent vector fields on a smooth manifold, Funct. Anal. Appl. 4 (1970), 23–32.

    MathSciNet  Google Scholar 

  12. —, Cohomology of the Lie algebra of formal vector fields, Math. USSR-Izvestia 34 (70), 322–337.

    Google Scholar 

  13. A. Haefliger, Sur la cohomologie de Gelfand-Fuchs, Springer-Verlag, Lecture Notes in Math., v. 484, 121–152.

    Google Scholar 

  14. —, Sur la cohomologie de l'algebra de Lie des champs de vecteurs, Ann. Sci. l'Ecole Normal 9 (1976), 503–532.

    MathSciNet  MATH  Google Scholar 

  15. P. J. Hilton, On the homotopy groups of a union of spheres, Comment. Math. Helv. 29 (1955), 59–92.

    MathSciNet  CrossRef  Google Scholar 

  16. J. P. May, A general algebraic approach to Steenrod operations, Springer-Verlag, Lecture Notes in Math., v. 168, 153–231.

    Google Scholar 

  17. —, The Geometry of Iterated Loop Spaces, Springer-Verlag, Lecture Notes in Math., v. 272.

    Google Scholar 

  18. D. McDuff, Configuration spaces of positive and negative particles, Topology 14 (1975), 91–107.

    MathSciNet  CrossRef  MATH  Google Scholar 

  19. G. Segal, Configuration spaces and iterated loop spaces, Invent. Math. 21 (1973), 213–221.

    MathSciNet  CrossRef  MATH  Google Scholar 

  20. V. Snaith, A stable decomposition for ΩnSnX, Jour. London Math. Soc. (2) 7 (1974), 577–583.

    MathSciNet  CrossRef  MATH  Google Scholar 

  21. E. H. Spanier, Algebraic Topology, McGraw-Hill, New York.

    Google Scholar 

  22. P. Trauber (in preparation).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Editor information

Editors and Affiliations

Rights and permissions

Reprints and Permissions

Copyright information

© 1978 Springer-Verlag

About this chapter

Cite this chapter

Cohen, F.R., Taylor, L.R. (1978). Computations of gelfand-fuks cohomology, the cohomology of function spaces, and the cohomology of configuration spaces. In: Barratt, M.G., Mahowald, M.E. (eds) Geometric Applications of Homotopy Theory I. Lecture Notes in Mathematics, vol 657. Springer, Berlin, Heidelberg. https://doi.org/10.1007/BFb0069229

Download citation

  • DOI: https://doi.org/10.1007/BFb0069229

  • Published:

  • Publisher Name: Springer, Berlin, Heidelberg

  • Print ISBN: 978-3-540-08858-5

  • Online ISBN: 978-3-540-35809-1

  • eBook Packages: Springer Book Archive